MAUDE Adverse Event Report: CHEMENCE MEDICAL EXOFIN MASTIC

CHEMENCE MEDICAL EXOFIN MASTIC
Model Number EM80148
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch report mw5188831 received indicating: "employee professional staff nurse, expert - iv therapy, on (5/19) notified clinician iv therapy that she experienced a medical device-related injury while seeing a patient.When preparing iv supplies, rn opened and applied pressure to the applicator on a exofin mastic liquid adhesive vial.67ml, unspsc (b)(4), upmc item #(b)(4).The inner portion of the vial is a glass ampul that is meant to break and release fluid to the sponge applicator.The glass broke through the plastic applicator and cut rn's finger.No concerns of bbp exposure.On the package insert, it does state to "crush vial before opening this package." no patient involvement occurred during this injury.".

Brand Name
EXOFIN MASTIC
Common Device Name
EXOFIN MASTIC
Manufacturer (Section D)
CHEMENCE MEDICAL
200 technology dr
alpharetta GA 30005
Manufacturer (Section G)
CHEMENCE MEDICAL INC
200 technology dr
alpharetta GA 30005
Manufacturer Contact
hetal patel
200 technology dr
alpharetta, GA 30005
MDR Report Key25608120
Report Number3010034760-2026-00011
Device Sequence Number14794761
Product Code KGX
UDI-Device Identifier10854137001693
UDI-Public0110854137001693
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D069034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEM80148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown